Works matching DE "STOCHASTIC control theory"
Results: 1155
Utility indifference pricing of convertible bonds.
- Published in:
- International Journal of Information Technology & Decision Making, 2014, v. 13, n. 2, p. 429, doi. 10.1142/S0219622014500527
- By:
- Publication type:
- Article
Fast solvers for simulation, inversion, and control of wave propagation problems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 4, p. 539, doi. 10.1002/nla.1891
- By:
- Publication type:
- Article
On the Fourier cosine series expansion method for stochastic control problems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 4, p. 598, doi. 10.1002/nla.1866
- By:
- Publication type:
- Article
Second moment constraints and the control problem of Markov jump linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 357, doi. 10.1002/nla.1849
- By:
- Publication type:
- Article
Cluster‐based gradient method for stochastic optimal control problems with elliptic partial differential equation constraint.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 6, p. 1861, doi. 10.1002/num.22844
- By:
- Publication type:
- Article
Error estimation for second‐order partial differential equations in nonvariational form.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2190, doi. 10.1002/num.22678
- By:
- Publication type:
- Article
Production control in a failure-prone manufacturing network using discrete event simulation and automated response surface methodology.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 53, n. 1-4, p. 35, doi. 10.1007/s00170-010-2814-0
- By:
- Publication type:
- Article
Stochastic optimization methods for ship resistance and operational efficiency via CFD.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 57, n. 2, p. 735, doi. 10.1007/s00158-017-1775-4
- By:
- Publication type:
- Article
Isoperimetric inequalities for an ergodic stochastic control problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 749, doi. 10.1007/s00526-012-0502-7
- By:
- Publication type:
- Article
Dynamic Control Policy for Delay Guarantees in Multi-hop Wireless Networks.
- Published in:
- Wireless Personal Communications, 2015, v. 80, n. 2, p. 647, doi. 10.1007/s11277-014-2033-3
- By:
- Publication type:
- Article
Simon van der Meer (1925-2011).
- Published in:
- 2011
- By:
- Publication type:
- Opinion
Control-Stopping Games for Market Microstructure and Beyond.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 4, p. 1289, doi. 10.1287/moor.2019.1033
- By:
- Publication type:
- Article
Optimal Dividend Strategies of Two Collaborating Businesses in the Diffusion Approximation Model.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 2, p. 377, doi. 10.1287/moor.2017.0860
- By:
- Publication type:
- Article
Optimal Dynamic Risk Taking.
- Published in:
- Mathematics of Operations Research, 2017, v. 42, n. 3, p. 599, doi. 10.1287/moor.2016.0819
- By:
- Publication type:
- Article
An Explicit Solution of a Nonlinear-Quadratic Constrained Stochastic Control Problem with Jumps: Optimal Liquidation in Dark Pools with Adverse Selection.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 4, p. 1198, doi. 10.1287/moor.2014.0649
- By:
- Publication type:
- Article
A Stochastic Portfolio Optimization Model with Bounded Memory.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 4, p. 604, doi. 10.1287/moor.1110.0508
- By:
- Publication type:
- Article
Label-Setting Methods for Multimode Stochastic Shortest Path Problems on Graphs.
- Published in:
- Mathematics of Operations Research, 2008, v. 33, n. 4, p. 821, doi. 10.1287/moor.1080.0321
- By:
- Publication type:
- Article
A MODEL FOR INVESTMENTS IN THE NATURAL RESOURCE INDUSTRY WITH SWITCHING COSTS.
- Published in:
- Mathematics of Operations Research, 2001, v. 26, n. 4, p. 7, doi. 10.1287/moor.26.4.637.10008
- By:
- Publication type:
- Article
SURVIVAL AND GROWTH WITH A LIABILITY: OPTIMAL PORTFOLIO STRATEGIES IN CONTINUOUS TIME.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 2, p. 468, doi. 10.1287/moor.22.2.468
- By:
- Publication type:
- Article
Optimal Investment Policies for a Firm with a Random Risk Process: Exponential Utility and Minimizing the Probability of Ruin.
- Published in:
- Mathematics of Operations Research, 1995, v. 20, n. 4, p. 937, doi. 10.1287/moor.20.4.937
- By:
- Publication type:
- Article
DISCOUNTED REPLACEMENT, MAINTENANCE, AND REPAIR PROBLEMS IN RELIABILITY.
- Published in:
- Mathematics of Operations Research, 1994, v. 19, n. 4, p. 909, doi. 10.1287/moor.19.4.909
- By:
- Publication type:
- Article
THE OPTIMAL REWARD OPERATOR IN NEGATIVE DYNAMIC PROGRAMMING.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 4, p. 921, doi. 10.1287/moor.17.4.921
- By:
- Publication type:
- Article
REFLECTING ITO PROCESSES IN A STOCHASTIC CONTROL PROBLEM.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 3, p. 740, doi. 10.1287/moor.17.3.740
- By:
- Publication type:
- Article
A STOCHASTIC CONTROL APPROACH TO THE PRICING OF OPTIONS.
- Published in:
- Mathematics of Operations Research, 1990, v. 15, n. 1, p. 49, doi. 10.1287/moor.15.1.49
- By:
- Publication type:
- Article
CONTROLLING A PROCESS TO A GOAL IN FINITE TIME.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 3, p. 400, doi. 10.1287/moor.14.3.400
- By:
- Publication type:
- Article
CONTINUOUS-TIME CASINO PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1988, v. 13, n. 2, p. 364, doi. 10.1287/moor.13.2.364
- By:
- Publication type:
- Article
AVERAGE OPTIMAL SINGULAR CONTROL AND A RELATED STOPPING PROBLEM.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 1, p. 63, doi. 10.1287/moor.10.1.63
- By:
- Publication type:
- Article
OPTIMAL REORGANIZATION POLICIES FOR STATIONARY AND EVOLUTIONARY DATABASES.
- Published in:
- Management Science, 1990, v. 36, n. 5, p. 613, doi. 10.1287/mnsc.36.5.613
- By:
- Publication type:
- Article
THE DYNAMIC LOT-SIZE MODEL WITH STOCHASTIC LEAD TIMES.
- Published in:
- Management Science, 1984, v. 30, n. 1, p. 100, doi. 10.1287/mnsc.30.1.100
- By:
- Publication type:
- Article
STOCHASTIC DOMINANCE TESTS FOR DECREASING ABSOLUTE RISK AVERSION. I. DISCRETE RANDOM VARIABLES.
- Published in:
- Management Science, 1975, v. 21, n. 12, p. 1438, doi. 10.1287/mnsc.21.12.1438
- By:
- Publication type:
- Article
G-stochastic maximum principle for risk-sensitive control problem and its applications.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 4, p. 463, doi. 10.3934/puqr.2023021
- By:
- Publication type:
- Article
BSDEs with stochastic Lipschitz condition: A general result.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 2, p. 267, doi. 10.3934/puqr.2023011
- By:
- Publication type:
- Article
Optimal consumption-investment under partial information in conditionally log-Gaussian models.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 1, p. 95, doi. 10.3934/puqr.2023005
- By:
- Publication type:
- Article
Mean-field BSDEs with jumps and dual representation for global risk measures.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 1, p. 33, doi. 10.3934/puqr.2023002
- By:
- Publication type:
- Article
g-expectation of distributions.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 4, p. 385, doi. 10.3934/puqr.2022021
- By:
- Publication type:
- Article
Optimal control of SDEs with expected path constraints and related constrained FBSDEs.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 4, p. 365, doi. 10.3934/puqr.2022020
- By:
- Publication type:
- Article
Backward stochastic differential equations and backward stochastic Volterra integral equations with anticipating generators.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 4, p. 301, doi. 10.3934/puqr.2022018
- By:
- Publication type:
- Article
Mean field games of controls: Propagation of monotonicities.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 3, p. 247, doi. 10.3934/puqr.2022015
- By:
- Publication type:
- Article
Mean-field type FBSDEs in a domination-monotonicity framework and LQ multi-level Stackelberg games.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 3, p. 215, doi. 10.3934/puqr.2022014
- By:
- Publication type:
- Article
Existence, uniqueness and strict comparison theorems for BSDEs driven by RCLL martingales.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 4, p. 319, doi. 10.3934/puqr.2021016
- By:
- Publication type:
- Article
General time interval multidimensional BSDEs with generators satisfying a weak stochastic-monotonicity condition.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 4, p. 301, doi. 10.3934/puqr.2021015
- By:
- Publication type:
- Article
Stochastic maximum principle for systems driven by local martingales with spatial parameters.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 3, p. 213, doi. 10.3934/puqr.2021011
- By:
- Publication type:
- Article
An FBSDE approach to market impact games with stochastic parameters.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 3, p. 237, doi. 10.3934/puqr.2021012
- By:
- Publication type:
- Article
Stochastic ordering by g-expectations.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 1, p. 61, doi. 10.3934/puqr.2021004
- By:
- Publication type:
- Article
Robust optimal reinsurance based on multiple insurance businesses and competition.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2024, v. 28, n. 2, p. 103, doi. 10.15960/j.cnki.issn.1007-6093.2024.02.008
- By:
- Publication type:
- Article
Chapter One: Introduction.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 201, p. 1
- By:
- Publication type:
- Article
STOCHASTIC OPTIMAL CONTROL OF INVESTMENT POLICY.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2019, v. 15, n. 2, p. 487
- By:
- Publication type:
- Article
Stochastic control stabilizing unstable or chaotic maps.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 2, p. 151, doi. 10.1080/10236198.2018.1561882
- By:
- Publication type:
- Article
Combined Optimal Stopping and Singular Stochastic Control.
- Published in:
- Stochastic Analysis & Applications, 2010, v. 28, n. 3, p. 401, doi. 10.1080/07362991003708739
- By:
- Publication type:
- Article
Stochastic Control System for Mortality Benefits.
- Published in:
- Stochastic Analysis & Applications, 2009, v. 27, n. 1, p. 125, doi. 10.1080/07362990802564970
- By:
- Publication type:
- Article